# SDR IPXA2574429

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Component: Elevator, Boeing
- Component part number: 183N200346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS 1 DENT THAT IS WITHIN THE CRITICAL AREA.  DENT IS 110.000 FROM INBD EDGE AND 19.250 FROM THE T/E.  CLASSIFIED AS MAJOR REPAIR. REPAIRED IAW EO B757-5520-47896A. THIS CLEARS D478494.
